Publications

Publicaciones de K. Panagiotidou [rss]
2016
G. Kaimakamis, K. Panagiotidou, J. D. Pérez. Real hypersurfaces in non-flat complex space form with structure Jacobi operator of Lie-Codazzi type Bull. Malays. Math. Sci. Soc. 39 (2016) no. 1 , 17–27. MathScinet [bib] [doi]
2015
K. Panagiotidou, J. D. Pérez. On the Lie derivative of real hypersurfaces in $\Bbb CP^2$ and $\Bbb CH^2$ with respect to the generalized Tanaka-Webster connection Bull. Korean Math. Soc. 52 (2015) no. 5 , 1621–1630. MathScinet [bib]
K. Panagiotidou, J. D. Pérez. The normal Jacobi operator of real hypersurfaces in complex hyperbolic two-plane Grassmannians Internat. J. Math. 26 (2015) no. 9 , 1550075, 14. MathScinet [bib] [doi]
G. Kaimakamis, K. Panagiotidou, J. D. Pérez. A new condition on the structure Jacobi operator of real hypersurfaces in non-flat complex space forms Mediterr. J. Math. 12 (2015) no. 2 , 525–540. MathScinet [bib] [doi]
K. Panagiotidou, J. D. Pérez. Commuting conditions of the $k$-th Cho operator with the structure Jacobi operator of real hypersurfaces in complex space forms Open Math. 13 (2015) , 321–332. MathScinet [bib] [doi]
Powered by bibtexbrowser